# SDR 96UAL900224

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UA
- Make and model: Boeing 737322
- Aircraft serial: 23948
- Engine: Cfmint CFM563B2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 EMERGENCY LIGHT INOP.  RELAMPED, OPERATION CHECKS NORMAL.
